# SDR ABXA030450

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 43,730 hours, 34,970 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 6228973001
- Part serial: M2JB
- Condition: Missing
- Location: Tcas
- Part time: 2,739 hours, 962 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TCAS TEST SHOWED UPPER ANTENNA FAIL.  DISCOVERED UPPER ANTENNA MISSING.  MAINTENANCE INSTALLED TCAS ANTENNA IAW REA B634-47860.
